# SDR AALA981506

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SIDE OF CUSP MEMBRANE CONTINUING UNDER 'T' EXTRUSION OF GIRT BAR SUPPORT STRUCTURE.  REPAIRED IAW AARD 53-00-00-02.  (M)
